MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-09
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that they were getting low flow alerts (02).Flow rate (fr) was 0.9lpm with large pads in place.Asked if patient has been to ct and they stated that they were actually taking them to ct very shortly.Guided to system diagnostics showed that the system hours were 556, pump hours were 403, inlet pressure (ip) was -3.6psi, circulation pump command (cpc) was 100 percentage.Disconnected and reconnected tubing using proper technique and there was no change in the values.Checked fluid delivery line (fdl) and observed no damage.Bubbles in all the clamp connectors.Advised to often see damage to the pads during ct so rather than testing or replacing pads now and potentially again later, when they come back from ct try connecting one pad at a time.Explained how to watch for inlet pressure to stabilize at -7.Advised they are welcome to page again upon patient's return but received no further calls during the night.Pad lot ngjx209 and requested they call back and report if they end up replacing the pads.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown as they changed the pads and flow rate issue is solved.Sample was not available for evaluation.The labeling is found to be adequate.The dhr review could not be completed because the provided lot number was invalid.No additional actions can be taken at this time.Correction: e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated that they were getting low flow alerts (02).Flow rate (fr) was 0.9lpm with large pads in place.Asked if patient has been to ct and they stated that they were actually taking them to ct very shortly.Guided to system diagnostics showed that the system hours were 556, pump hours were 403, inlet pressure (ip) was -3.6psi, circulation pump command (cpc) was 100 percentage.Disconnected and reconnected tubing using proper technique and there was no change in the values.Checked fluid delivery line (fdl) and observed no damage.Bubbles in all the clamp connectors.Advised to often see damage to the pads during ct so rather than testing or replacing pads now and potentially again later, when they come back from ct try connecting one pad at a time.Explained how to watch for inlet pressure to stabilize at negative 7.Advised they are welcome to page again upon patient's return but received no further calls during the night.Pad lot per follow up information received via task on 11sep2025, spoke with nurse who stated the patient did go to ct and after returning, the flow rate did not rise above 0.9 lpm.The charge nurse ordered one chest pad replaced with a universal pad and the flow rate was between 1.3 to 1.6 lpm and could not confirm if the chest pad had remained attached at this time or removed entirely and was not working when this patient had completed therapy or discharged, so could not confirm if therapy completed or if pads were retained.They checked and did not find any pads behind the desk or charge nurse office.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22926150
Report Number1018233-2025-07265
Device Sequence Number9116605
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown